# SDR SWAA2025110430699

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 43,147 hours, 20,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AISLE; CENTER EMERGENCY LIGHT ASSEMBLY REQUIRES REPLACEMENT CENTER AISLE CENTER EMERGENCY LIGHT ASSEMBLY REQUIRES REPLACEMENT.   REMOVED AND REPLACED CENTER AISLE EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01 OPS CHECKED GOOD.
